# SDR SWAA2017101617076

- Difficulty date: September 9, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 186A100041
- Part serial: IC0586
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER 2ND FROM FORWARD STIFFENER AT HSS 92.70 CRACKED.   REPAIRED STIFFENER IAW ER AND EA.
